# SDR RAIA9909022

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 859
- Engine: Garrtt TPE33112UA
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 8974575
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

4705- PSP - RIGHT ENGINE FUEL FLOW ERRATIC DURING TTL TEST.  MAINTENANCE REPLACED FUEL BYPASS VALVE.
